# SDR C2XA95IA034

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76803
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 066
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: S52376105208
- Condition: Cracked
- Location: Fs 6174
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, CARGO DOOR FRAME AT STA 6174 WAS FOUND CRACKED AT THE UPPER EXTREMITY OF THE FRAME.  MAINTENANCE PERFORMED AN INTERIM REPAIR BY STOP DRILLING THE CRACK AND APPLYING A DOUBLER.  ALL WORK WAS ACCOMPLISHED IAW CONTINENTAL EXPRESS ENGINEERING CHANGE/REPAIR AUTHORIZATION EC5230-01038, ORIG.  TOTAL CYCLES, 19,110.  AIRCRAFT TT, 13,346.8.  (X)
